# SDR CALA2018050201217

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 77,247 hours, 19,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT TO DUE TO AFT L DOOR EICAS ABOUT 75KTS REQUEST MEL DUE TO HISTORY. AFT LEFT DOOR INDICATION PLACARDED L4 DOOR INDICATION INOP AS PER MEL. ALSO COMPLIED WITH HIGH ENERGY STOP INSPECTION AS PER MM 05-51-14 OK TO CONTINUE
